American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J26) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Jae-Hyouk Lee. Configurations of lines in del Pezzo surfaces with Gosset polytopes. Trans. Amer. Math. Soc. 366 (2014) 4939-4967.
Abstract, references, and article information   
View Article: PDF

[2] Yu Yasufuku. Integral points and Vojta’s conjecture on rational surfaces. Trans. Amer. Math. Soc. 364 (2012) 767-784. MR 2846352.
Abstract, references, and article information   
View Article: PDF

[3] Amit Hogadi and Chenyang Xu. Degenerations of rationally connected varieties. Trans. Amer. Math. Soc. 361 (2009) 3931-3949. MR 2491906.
Abstract, references, and article information   
View Article: PDF

[4] Alessandro Gimigliano, Brian Harbourne and Monica Idà. Betti numbers for fat point ideals in the plane: A geometric approach. Trans. Amer. Math. Soc. 361 (2009) 1103-1127. MR 2452836.
Abstract, references, and article information   
View Article: PDF

[5] Francisco Javier Gallego and Bangere P. Purnaprajna. Classification of quadruple Galois canonical covers I. Trans. Amer. Math. Soc. 360 (2008) 5489-5507. MR 2415082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Euisung Park. On higher syzygies of ruled surfaces. Trans. Amer. Math. Soc. 358 (2006) 3733-3749. MR 2218997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Maria Alberich-Carramiñana. Plane Cremona maps, exceptional curves and roots. Trans. Amer. Math. Soc. 357 (2005) 1901-1914. MR 2115081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Thomas Keilen. Smoothness of equisingular families of curves. Trans. Amer. Math. Soc. 357 (2005) 2467-2481. MR 2140446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thomas Keilen. Irreducibility of equisingular families of curves. Trans. Amer. Math. Soc. 355 (2003) 3485-3512. MR 1990160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D.-Q. Zhang. Automorphisms of finite order on Gorenstein del Pezzo surfaces. Trans. Amer. Math. Soc. 354 (2002) 4831-4845. MR 1926853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Thomas Keilen and Ilya Tyomkin. Existence of curves with prescribed topological singularities. Trans. Amer. Math. Soc. 354 (2002) 1837-1860. MR 1881019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joaquim Roé. Conditions imposed by tacnodes and cusps. Trans. Amer. Math. Soc. 353 (2001) 4925-4948. MR 1852087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ciro Ciliberto and Rick Miranda. Linear systems of plane curves with base points of equal multiplicity. Trans. Amer. Math. Soc. 352 (2000) 4037-4050. MR 1637062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Brian Harbourne. Anticanonical Rational Surfaces. Trans. Amer. Math. Soc. 349 (1997) 1191-1208. MR 1373636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D.-Q. Zhang. Algebraic surfaces with log canonical singularities and the fundamental groups of their smooth parts. Trans. Amer. Math. Soc. 348 (1996) 4175-4184. MR 1348158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jeanne Duflot and Rick Miranda. The Gaussian map for rational ruled surfaces . Trans. Amer. Math. Soc. 330 (1992) 447-459. MR 1061775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lee J. McEwan. Families of rational surfaces preserving a cusp singularity . Trans. Amer. Math. Soc. 321 (1990) 691-716. MR 968419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Xavier Gómez-Mont. Holomorphic foliations in ruled surfaces . Trans. Amer. Math. Soc. 312 (1989) 179-201. MR 983870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Brian Harbourne and William E. Lang. Multiple fibers on rational elliptic surfaces . Trans. Amer. Math. Soc. 307 (1988) 205-223. MR 936813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Brian Harbourne. Complete linear systems on rational surfaces . Trans. Amer. Math. Soc. 289 (1985) 213-226. MR 779061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yumiko Umezu. Quartic surfaces of elliptic ruled type . Trans. Amer. Math. Soc. 283 (1984) 127-143. MR 735411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. F. Carpenter. Ruled surfaces whose flecnode curves have plane branches . Trans. Amer. Math. Soc. 16 (1915) 509-532. MR 1501026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1